MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; LHK-,BASC,OPCO

MEDLINE INDUSTRIES, LP - NAMIC; LHK-,BASC,OPCO
Catalog Number 6018788702
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Syringe disconnected from manifold.
 
Additional Manufacturer Narrative
It was reported that the device was "leaking coming from the syringe at the connection port".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to e1: name and address.Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Common Device Name
LHK-,BASC,OPCO
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key21574808
Report Number3015910259-2025-00022
Device Sequence Number18377626
Product Code OES
UDI-Device Identifier10193489148725
UDI-Public10193489148725
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6018788702
Device Lot Number0000134097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown